Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 154, NWS Pueblo, CO

July 27, 2005Custer County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2005, 6:40 PM MDT for Custer County, Colorado. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2005, 6:40 PM MDT (00:40 UTC)
Expired
Jul 27, 2005, 8:02 PM MDT
In force
82 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Custer County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
3465 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 280040
SVRPUB
COC027-280215-
/O.NEW.KPUB.SV.W.0154.050728T0040Z-050728T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
640 PM MDT WED JUL 27 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO.

* UNTIL 815 PM MDT.

* AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS CENTERED 10 MILES WEST OF WESTCLIFFE...OR 31 MILES
  SOUTHEAST OF SALIDA...AND WAS MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  OVER WESTCLIFFE BY 740 PM MDT.
  OVER SILVER CLIFF BY 800 PM MDT.
  OVER ROSITA BY 815 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3824 10571 3810 10565 3803 10534 3825 10528

$$
6 follow-up statements
000 
WWUS55 KPUB 280051
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT WED JUL 27 2005

COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
651 PM MDT WED JUL 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN CUSTER COUNTY
UNTIL 815 PM MDT...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED 8 MILES WEST OF WESTCLIFFE...OR ABOUT 34
MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES SOUTHWEST OF WESTCLIFFE BY 720 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3824 10571 3810 10565 3790 10544 3820 10532

$$
000 
WWUS55 KPUB 280057
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT WED JUL 27 2005

COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
655 PM MDT WED JUL 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CUSTER COUNTY UNTIL
815 PM MDT...

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. ONE 
STORM WAS CENTERED 8 MILES WEST OF WESTCLIFFE...OR ABOUT 36 MILES 
SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH. ANOTHER 
SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF WETMORE.

THESE SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CUSTER 
COUNTY...INCLUDING THE EASTERN SLOPES OF THE SANGRE DE CRISTO 
MOUNTAINS 6 MILES WEST OF WESTCLIFFE...AND LOCATIONS ALONG AND EAST 
OF HIGHWAY 165 ALONG THE WESTERN EDGE OF THE MASON GULCH BURN SCAR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3824 10571 3810 10565 3789 10546 3800 10524
      3804 10505 3825 10505

$$
000 
WWUS55 KPUB 280113
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT WED JUL 27 2005

COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
713 PM MDT WED JUL 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CUSTER COUNTY UNTIL
815 PM MDT...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED 7 MILES WEST OF WESTCLIFFE...OR ABOUT 38
MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES SOUTHWEST OF WESTCLIFFE BY 725 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3824 10571 3810 10565 3789 10546 3800 10524
      3804 10505 3825 10505

$$
000 
WWUS55 KPUB 280134
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT WED JUL 27 2005

COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
735 PM MDT WED JUL 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN CUSTER COUNTY
UNTIL 815 PM MDT...

AT 733 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS CENTERED NEAR
WESTCLIFFE...OR ABOUT 40 MILES SOUTHEAST OF SALIDA...AND WAS MOVING
EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER WESTCLIFFE BY 740 PM MDT.
  OVER SILVER CLIFF BY 800 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3813 10560 3808 10558 3791 10547 3800 10524
      3806 10529 3819 10545

$$
000 
WWUS55 KPUB 280153
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT WED JUL 27 2005

COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
753 PM MDT WED JUL 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL CUSTER COUNTY
UNTIL 815 PM MDT...

AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED NEAR SILVER CLIFF...OR ABOUT 45 MILES
SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 15 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
CUSTER COUNTY SOUTH OF WESTCLIFFE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3808 10555 3791 10547 3799 10524 3812 10540

$$
000 
WWUS55 KPUB 280202
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
802 PM MDT WED JUL 27 2005

COC027-280212-
/O.CAN.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
802 PM MDT WED JUL 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER COUNTY HAS BEEN
CANCELED...

AT 800 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

LAT...LON 3808 10555 3791 10547 3799 10524 3812 10540

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:29 PM MDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jul 27, 2:29 PM MDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT WED JUL 27 2005

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...PLAINS AND EASTERN MOUNTAINS STILL LOOK TO BE CAPPED.
ONLY CONVECTION IS OVER THE SAN JUAN AND LA GARITA MOUNTAINS WHERE
A FEW LIGHTNING STRIKES ARE OBSERVED.  DEW POINTS STILL REMAINING ON
THE 50S OVER THE INTERSTATE 25 CORRIDOR.  FURTHER EAST...THE DEW
POINTS HAVE LOWERED INTO THE 40S AT KLHX...KLAA AND KSPD.

FOR TONIGHT...I WAS TEMPTED TO REMOVE POPS FOR THIS EVENING OVER
THE INTERSTATE 25 CORRIDOR AND EASTERN MOUNTAINS.  HOWEVER...WITH
THE LOW LEVEL MOISTURE...IT WILL NOT TAKE MUCH INSTABILITY FOR SOME
PRECIPITATION TO DEVELOP.  I KEPT SOME POPS UNTIL MID EVENING IN
THESE REGIONS.  WITH THE CLEAR SKIES AND DRYING ALOFT...
TEMPERATURE MAY APPROACH RECORD LOWS AT SOME LOCATIONS ON THE
PLAINS.  RECORD LOW FOR KPUB IS A 51 AND THIS MAY BE REACHED GIVEN
KPUB IS A NORMALLY COOLER LOCATION.  PLACES WITH DRAIN WELL SUCH AS
KCOS SHOULD STAY ABOVE THE RECORD LOWS.

ON THURSDAY... RIDGE ALOFT REMAINS OVER THE REGION...AND UPSLOPE FLOW
WEAKENS DURING THE DAY.  ANY MOISTURE ON THE PLAINS WILL TEND TO
MIX OUT DURING THE DAY.  I DID NOT MAKE MANY CHANGES TO THE PREVIOUS
FORECAST WITH A FEW AFTERNOON STORMS AND WARMING TEMPERATURES...
ESPECIALLY ON THE PLAINS. --PGW--

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

UPPER LEVEL RIDGE BUILDS BACK OVER COLORADO...WITH THE HIGH CENTERED
NEAR THE FOUR CORNERS THROUGH THE MIDDLE OF NEXT WEEK. HEIGHTS AND
MID LEVEL TEMPS SLIGHTLY LOWER THAN LAST WEEKS HEAT WAVE...THOUGH
MANY PLAINS LOCATIONS WILL AT LEAST APPROACH THE CENTURY MARK FRI
AND SAT. NOT TOO IMPRESSED BY -TSRA CHANCES THROUGH SAT EVENING WITH
DRIER AIR ALOFT OVER THE AREA...THOUGH WILL LEAVE SOME ISOLATED
POPS IN PLACE OVER MAINLY THE MTS FOR BOTH DAYS. ON SUNDAY...NEXT
COLD FRONT APPEARS TO BACK INTO THE ERN PLAINS...WHILE MID LEVEL
MOISTURE MAKES ITS WAY AROUND THE HIGH FROM THE WEST. SHOULD SEE AN
UPTURN IN CONVECTION...ESPECIALLY OVER THE ERN MTS/PALMER DVD WHERE
LOW LEVEL MOISTURE POOLS BEHIND THE FRONT.

FOR NEXT WEEK...LOW AND MID LEVEL MOISTURE REMAINS IN PLACE AS A
SERIES OF WEAK UPPER TROUGHS OVER-TOP THE RIDGE AND PUSH INTO THE
CENTRAL PLAINS. WENT AHEAD AN NUDGED UP POPS SLIGHTLY OVER THE ERN
MTS MONDAY THROUGH WEDNESDAY...WITH PERHAPS BEST PRECIP CHANCE ON
MON WITH DEEPEST UPSLOPE. FARTHER WEST...SHOULD BE ABLE TO RECYCLE
ENOUGH MOISTURE FOR AFTERNOON AND EVENING CONVECTION...THOUGH WITH
NO WELL DEFINED INFLUX OF DEEPER MOISTURE...PRECIP COVERAGE WILL BE
SPOTTY. WITH MORE CLOUDS AND PRECIP...CURRENT SMALL COOLING TREND
IN THE MON-WED TIME FRAME LOOKS REASONABLE.  --PETERSEN

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 27, 6:31 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
631 AM MDT WED JUL 27 2005

COZ058>089-093>099-281300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
631 AM MDT WED JUL 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE THE POTENTIAL FOR ISOLATED THUNDERSTORMS OVER THE
MOUNTAINS...HIGH VALLEYS...AND THE INTERSTATE 25 CORRIDOR LATE THIS
AFTERNOON AND EARLY EVENING. ANY THUNDERSTORM COULD PRODUCE HAIL
UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO FROM THURSDAY THROUGH TUESDAY...WITH
THE BEST CHANCES AND COVERAGE FOR THUNDERSTORMS OCCURRING OVER THE
MOUNTAINS AND HIGH VALLEYS. THE MAIN THREAT FROM THUNDERSTORMS WILL
BE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 45 MPH...AND
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 5:42 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT WED JUL 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 NE FLORISSANT         38.98N 105.25W
07/27/2005  0.75 INCH        TELLER             CO   TRAINED SPOTTER

0529 PM     HAIL             5 NNE FLORISSANT        39.02N 105.25W
07/27/2005  1.25 INCH        TELLER             CO   TRAINED SPOTTER

0530 PM     HAIL             3 NW DIVIDE             38.97N 105.20W
07/27/2005  0.75 INCH        TELLER             CO   TRAINED SPOTTER

&&

LW
Local storm report, Jul 27, 6:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT WED JUL 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             GREEN MOUNTAIN FALLS    38.93N 105.02W
07/27/2005  0.75 INCH        EL PASO            CO   PUBLIC

&&

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:06 PM MDTSevere Thunderstorm WarningPUBEl Paso57 min
Jul 27, 6:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.